International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 98760 | 7 pages | https://doi.org/10.1155/IJMMS/2006/98760

Mappings and decompositions of continuity on almost Lindelöf spaces

Received18 Sep 2005
Revised04 Jan 2006
Accepted12 Mar 2006
Published24 May 2006

Abstract

A topological space X is said to be almost Lindelöf if for every open cover {Uα:αΔ} of X there exists a countable subset {αn:n}Δ such that X=nCl(Uαn). In this paper we study the effect of mappings and some decompositions of continuity on almost Lindelöf spaces. The main result is that a image of an almost Lindelöf space is almost Lindelöf.

References

  1. M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, “β-open sets and β-continuous mapping,” Bulletin of the Faculty of Science. Assiut University. A. Physics and Mathematics, vol. 12, no. 1, pp. 77–90, 1983. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  2. C. W. Baker, “On super continuous functions,” Bulletin of the Korean Mathematical Society, vol. 22, no. 1, pp. 17–22, 1985. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  3. C. W. Baker, “Subcontra-continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 19–24, 1998. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  4. G. Balasubramanian, “On some generalizations of compact spaces,” Glasnik Matematički. Serija III, vol. 17(37), no. 2, pp. 367–380, 1982. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  5. F. Cammaroto and G. Santoro, “Some counterexamples and properties on generalizations of Lindelöf spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 737–746, 1996. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  6. J. Dontchev, “Contra-continuous functions and strongly S-closed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 303–310, 1996. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  7. J. Dontchev and M. Przemski, “On the various decompositions of continuous and some weakly continuous functions,” Acta Mathematica Hungarica, vol. 71, no. 1-2, pp. 109–120, 1996. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  8. A. J. Fawakhreh and A. Kılıçman, “Mappings and some decompositions of continuity on nearly Lindelöf spaces,” Acta Mathematica Hungarica, vol. 97, no. 3, pp. 199–206, 2002. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  9. S. V. Fomin, “Extensions of topological spaces,” Annals of Mathematics. Second Series, vol. 44, pp. 471–480, 1943. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  10. H. O. Kim, “Notes on C-compact spaces and functionally compact spaces,” Kyungpook Mathematical Journal, vol. 10, pp. 75–80, 1970. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  11. P. E. Long and L. L. Herrington, “Strongly θ-continuous functions,” Journal of the Korean Mathematical Society, vol. 18, no. 1, pp. 21–28, 1981. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  12. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deep, “On precontinuous and weak precontinuous mappings,” Proceedings of the Mathematical and Physical Society of Egypt, vol. 53, pp. 47–53 (1983), 1982. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  13. A. A. Nasef and T. Noiri, “Some weak forms of almost continuity,” Acta Mathematica Hungarica, vol. 74, no. 3, pp. 211–219, 1997. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  14. T. Noiri, “On δ-continuous functions,” Journal of the Korean Mathematical Society, vol. 16, no. 2, pp. 161–166, 1980. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  15. J. H. Park and H. Y. Ha, “A note on weakly quasi-continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 767–772, 1996. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  16. V. Popa and C. Stan, “On a decomposition of quasi-continuity in topological spaces,” Studii şi Cercetări Matematice, vol. 25, pp. 41–43, 1973 (Romanian). View at: Google Scholar | MathSciNet
  17. M. K. Singal and S. Prabha Arya, “On almost-regular spaces,” Glasnik Matematički. Serija III, vol. 4 (24), pp. 89–99, 1969. View at: Google Scholar | MathSciNet
  18. M. K. Singal and S. Prabha Arya, “On nearly paracompact spaces,” Matematički Vesnik, vol. 6 (21), pp. 3–16, 1969. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  19. M. K. Singal and A. R. Singal, “Almost-continuous mappings,” Yokohama Mathematical Journal, vol. 16, pp. 63–73, 1968. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  20. M. K. Singal and A. R. Singal, “Mildly normal spaces,” Kyungpook Mathematical Journal, vol. 13, pp. 27–31, 1973. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  21. S. Willard and U. N. B. Dissanayake, “The almost Lindelöf degree,” Canadian Mathematical Bulletin, vol. 27, no. 4, pp. 452–455, 1984. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

0 Views | 0 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19.